# SDR UIEA200400025

- Difficulty date: March 1, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Engine: Ge CF680C2*
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Condition: Corroded
- Location: Mlg Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN PORTION OF MISSING SEAL RETAINER.  FORM OF CORROSION (FLAKING, PITTING) FOUND.  CORROSION CLEANED UP IAW SRM 51-10-02 ALODINE 1200 APPLIED AND REPROTECTED WITH BMS 10-11 TY1.
